# SDR IPXA2021050468997

- Difficulty date: April 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29216
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E FORMER AT XOS 928.4111 IS DAMAGED.REMOVED AND REPLACED DAMAGED RT WING FIXED L/E FORMER AT XOS 928.4111 IAE SRM 51-33-01. (MINOR)
